# SDR 9702843202

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Condition: Locked
- Location: Nr 3 Le Flap
- Part time: 12,797 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHILE SELECTING FLAPS 1, RECEIVED F/CTL SLATS LOCKED MESSAGE WITH THE WING TIP BRAKE ACTIVATED.  COMPLIED WITH COCKPIT OPERATING PROCEDURES.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT WITH SLATS RETRACTED AND FLAPS 3.  MAINTENANCE FOUND THE TORQUE LIMITER EXTENDED ON THE LEFT WING, NR 4 SLAT ACTUATOR.  REPLACED THE SAME, LEAK AND OPERATIONAL CHECK OK.
